# SDR CALA2022052501347

- Difficulty date: May 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A300*
- Aircraft serial: 952
- Aircraft time: 71,191 hours, 30,574 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL REPORT SUBMITTED ON 5/25/22.FUEL CAP MISSING. PLACED ON CDL.
PLACED FUEL CAP ON CDL CREATED PDA. REPLACED FUEL COUPLING CAP.
